Skip to main content

Adult Products

Cold & Flu Products

Often the main symptoms of an adult’s cold & flu can be sinus congestion, headache, a possible fever, blocked nasal passages, aches and pains.

Dimetapp offers you a range of products which help relieve the symptoms of cold and flu.

 pe

Dimetapp Ultra Plus Cold & Flu Liquid Pack Shot
Dimetapp Ultra Plus Cold Tablets Sachet Pack Shot
Dimetapp Ultra Plus Immune Support Tablets Pack Shot

Dimetapp Ultra Plus Cold & Flu + Immune Support

Dimetapp Ultra Plus Cold & Flu + Immune Support a liquid capsule product that provides liquid fast relief from tough cold & flu symptoms PLUS it also offers immune support.

Dimetapp Ultra Plus provides liquid fast relief from:

  • Body aches & pains
  • Headaches
  • Runny nose
  • Sore throat
  • Sinus congestion
  • Blocked nose

PLUS it supports immune health.

Who can use this product

Adults
Children 12 years and over

Do not use

In children under 12 years
If capsule foil is broken
If you are hypersensitive to paracetamol, phenylephrine hydrochloride or sodium metabisulphite
With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients

Each Cold & Flu liquid capsule contains:

  • Paracetamol 300mg
  • Phenylephrine Hydrochloride 5mg

Each Immune Support liquid capsule contains:

  • Vitamin C 150mg
  • Vitamin E 75mg
  • Zinc 10mg
  • Ginseng 87.5mg
  • and more!

See packaging for a full list of ingredients

Cold & Flu Capsule

How many

How often

Time between each dose

Maximum No. of Doses

2 orange liquid capsules

Morning, Launchtime, Afternoon & Night

4-6 hours (as necessary)

8 capsules in 24 hours

Immune Support Capsule

How many

How often

Maximum No. of Doses

1 red liquid capsules

Daily

1 capsule in 24 hours

For Cold & Flu Capsule

When to stop: Adults after a few days at a time unless advised to by a doctor. Children 12 years and over after 48 hours, except on medical advice. Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.

Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.

For additional information on precautions and warnings please refer to the carton.

For Immune Support Capsule

The recommended daily amount of vitamin A from all sources is 700 micrograms retinol equivalents for women and 900 micrograms retinol equivalents for men. Caution:Vitamin supplements should not replace a balanced diet. If symptoms persist, consult your healthcare professional. Do not exceed recommended dose. For further warnings and precautions, refer to product carton.

Do not use in Children under 12 years. Store Below 25ºC.

dt

Dimetapp Cold & Flu Lquid Relief Pack Shot

Dimetapp Cold & Flu

Dimetapp Multi Symptom Cold & Flu provides liquid fast relief from tough cold and flu symptoms such as headaches, sinus congestion, sore throat, body aches and pains and a runny nose.

Dimetapp Multi Symptom Cold & Flu provides liquid fast relief from:

  • Body aches and pains 
  • Headaches
  • Runny nose
  • Sore throat 
  • Sinus congestion
  • Blocked nose

Who can use this product

Adults
Children 12 years and over

Do not use

In children under 12 years
If capsule foil is broken
For more than 3 consecutive days
If you are hypersensitive to paracetamol, phenylephrine hydrochloride or sodium metabisulphite
With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients

Each liquid capsule contains:

  • Paracetamol 300mg
  • Phenylephrine Hydrochloride 5mg

Multi Symptom Capsule

How many

How often

Time between each dose

Maximum No. of Doses

2 orange liquid capsules

Morning, Midday, Afternoon & Night

4-6 hours (as necessary)

8 capsules in 24 hours

When to stop: Adults after a few days at a time unless advised to by a doctor. Children 12 years and over after 48 hours, except on medical advice. Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.

Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.

For additional information on precautions and warnings please refer to the carton.

Do not use in Children under 12 years. Store Below 25ºC